R-estimation in autoregression with square-integrable score function.

Mukherjee, Kanchan and Bai, Z. D. (2002) R-estimation in autoregression with square-integrable score function. Journal of Multivariate Analysis, 81 (1). pp. 167-186.

Full text not available from this repository.

Abstract

This paper develops an asymptotic theory for R-estimation based on a square-integrable, not necessarily bounded, score function in the pth order stationary autoregressive model. Asymptotic uniform linearity of a class of linear rank statistics is established and the asymptotic normality of the corresponding R-estimators is derived. This paper thus solves a long-standing problem in the development of the asymptotics for rank estimators under the autoregressive setup. The proofs use a combination of the approximation technique, the contiguity technique and the weak convergence technique of Hájek, Jureková and Koul, respectively.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Multivariate Analysis
Additional Information:
RAE_import_type : Journal article RAE_uoa_type : Statistics and Operational Research
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
2463
Deposited By:
Deposited On:
29 Mar 2008 15:28
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:38